# SDR ASOA201000181

- Difficulty date: February 8, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 28,644 hours, 25,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED WHEN SELECTING 0 AFTER TAKE OFF (AT 2 DEG)  POST FLIGHT FOUND SNOW BETWEEN WING T/E AND FLAP LEADING EDGE.  ENROUTE, ACFT DIVERTED EMERGENCY DECLARED - EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION.   C/W AD 2009-06-12, OPS TEST GOOD IAW AMM NR 27-54-00-710-801.
